# SDR ASAA2023091345136

- Difficulty date: September 13, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 4,324 hours, 1,248 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WE GOT A LEFT BLEED CAUTION LIGHT, RAN THE QRH ABD IT STAYED ILLUMINATED. GROUNDED - YES. HAS MAINT MESSAGE 36-00170, FAULT CODE 361 301, COMPLETED IFIM TASK 31-00-00-810-803, FAULT HAS BEEN CORRECTED.
